Propionate side effect

sh1973

Active Member
Thread starter #1
Recently started propionate and overall like the way I feel. I’m certain if I stay on it, that I’ll have to increase my dose due to it not being 3 weeks since last Cypionate dose. I’m having a weird side effect after each injection that seems to be getting worse each day. It’s causing carpal tunnel like symptoms in both my hands that last for several hours. I’ve had two carpal tunnel surgeries on my left hand but never any issues with my right. It happens every time within an hour or so and is really uncomfortable to say the least. Just curious if anyone has experienced such as this. I normally get strange side effects from most medications and hopefully this is temporary.
 
#4
Vince almost always picks up when he's flagged as I just did. I know that he did not run prop for an extended period of time, but he had other issues that presented at the same time. I recall how startled I was when he reported carpal tunnel sorts of issues.
 
Last edited:
#11
As soon as I went back on Cyp, yes, for the most part. I have some tingly hand syndrome any way that is undetermined, but the painful cramping yes that wen't away when I dropped the Prop.

Was so bad I had to call Defy and get them to take the vial back and send me some Cyp.

My Nurse thru Dr S theorized an IGF-1 spike, and it was exactly the same kind of side effect that I had when I was messing with peptide secretagogues like CJC1295/GHRP2/GHRP6, which was why I dropped those, too.
 

sh1973

Active Member
Thread starter #12
I’ll try a few more days to see if it will subside. So I’m assuming that Defy did let you exchange the medication? That would be nice if I do have to switch back, so as to not lose $90
 
#13
They did but I think that they had to jump through some hoops on their end, controlled substance and all. I had to send them the Prop vial of what was left.
 

sh1973

Active Member
Thread starter #14
That’s no problem don’t mind to send it back. I’ll give it to the end of the week at least. I had asked them about prescribing from a local pharmacy but they can’t in Missouri unfortionately.
 
Thread starter #17
Defy told me to stop and I’m back on once weekly shots. Couldn’t tolerate the side effects. Dr Saya had an explanation but don’t remember what exactly he said. It was something to do with nerve sheath swelling if I recall correctly. Daily gets pretty damn old quick as well.
 
#18
Seems like absolutely no one has made it past 12wks on prop. Either because of nerve issues or prior test cyp clearing out of their system.

First there were clomid unicorns. Now prop unicorns?
 
#19
Seems like absolutely no one has made it past 12wks on prop. Either because of nerve issues or prior test cyp clearing out of their system.

First there were clomid unicorns. Now prop unicorns?
I'm at 13 weeks. Some great results during the transition period, enough to warrant further experimentation. But for 6-7 weeks I've been on a temporary break from hCG, which has unexpectedly made libido virtually nonexistent. Thus I won't be able to fairly discuss long-term propionate use until I can resume hCG.
 
#20
Defy told me to stop and I’m back on once weekly shots. Couldn’t tolerate the side effects. Dr Saya had an explanation but don’t remember what exactly he said. It was something to do with nerve sheath swelling if I recall correctly. Daily gets pretty damn old quick as well.
AS I remember the larger theory for me at that time was a possible IGF-1 spike = water retention, which may be the nerve sheath swelling. Which if true mirrored the same problems that I had when I dabbled with secretagogues 1295/GHRP2/GHRP6...it was the exact same arm pain and cramping and tingling that made me stop that stuff that made me stop Prop, too.
 
Top